# SDR ASAA2022070839011

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 53,438 hours, 15,863 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007021
- Part serial: P5851
- Condition: Failed
- Location: Apu Compartment
- Part time: 26,820 hours, 41,103 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT PUSHBACK AND CLEARED TO START THE START SEQUENCE WAS INITIATED, THE APU SHUTDOWN ON IT'S OWN WITH A FAULT LIGHT QRH 7.2 WAS RAN. APU PUT OUT A LARGE AMOUNT OF SMOKE. RAMP CREW ADVISED A LARGE AMOUNT OF SMOKE WAS COMING OUT OF THE APU COMPARTMENT. GROUNDED - YES. REF B737-800 FIM 49-20 TASK 801. FOUND APU TURBINE SEIZED. REMOVED AND REPLACED APU REF B737-800 AMM 49-11-00, OPS CHECK GOOD.
